# SDR FDEA201004211275

- Difficulty date: April 21, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363760
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK BS 360, RBL 45.  REMOVED CORROSION AREA FOUND OUT OF LIMITS IAW B727 SRM 53-10-1 FIG 1, REMOVED   SEAT TRACK SECTION BETWEEN STA 344 TO ST 480 RBL 45 IAW SRM 51-30-2.  FABRICATED SEAT TRACK FROM BAC 1520-792-7178T6 DIM: 135.8750" IAW SRM 53-10-2, FIG 7A, REV D, INSTALLED SEAT TRACK AT RBL 45 FROM BS 344 TO BS 480 IAW SRM 53-10-2 FIG 7A, REV D.
